# SDR SIMA992702

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 8bc
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3708 - EMERGENCY LIGHT AT SEAT 8BC DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB OVER SEAT 8BC.  OPERATIONAL CHECK GOOD.  (M)
